MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE D; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE D; PROSTHESIS, KNEE
Catalog Number 42530006701
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.Corrected: h4.No devices were received.A photograph of the explanted device was provided; however, a detailed evaluation cannot be performed.X-ray evaluation by third party hcp states that left total knee arthroplasty is seen with subsidence of the medial tibial component and associated bony fracture in this region with eventual fracture of the medial tibial plate.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.It cannot be confirmed that loosening caused bone fracture or bone fracture caused the loosening and hence root cause cannot be determined.This complaint is confirmed for bone fracture however loosening cannot be confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.
 
Event or Problem Description
It was reported that a patient was revised approximately two weeks post implantation due to tibial component loosening caused by postoperative medial fracture.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product: psn asf cr 10mm ve l 3-9 cd, item# 42512000410, lot# 66702757; psn fem cr por ccr nrw sz 5 l, item# 42502205801, lot# 66676501.G2- japan.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21306803
Report Number0001822565-2025-00257
Device Sequence Number20854057
Product Code MBH
UDI-Device Identifier00889024510531
UDI-Public(01)00889024510531(17)341010(10)66908179
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42530006701
Device Lot Number66908179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/04/2025
05/13/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/25/2025
05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale